# SDR 2008UALA05449

- Difficulty date: August 24, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 34,492 hours, 13,082 cycles
- Engine: Iae V2522A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT AFT OF FRAME 23 JUST BELOW STR 22L.  *S/D*  MAJOR REPAIR ACCOMPLISHED:  INSTALLED DOUBLER REPAIR.
